# SDR SWAA2018110226516

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 44,862 hours, 26,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 141A6057
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR HANDLE COVER LOOSE.  INSTALLED COVER PER AMM.
